Regional blow-up of solutions to the initial boundary value problem for ut = uδ(Δu + u)

Masayoshi Tsutsumi, Tetsuya Ishiwata

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Non-negative solutions of the initial boundary value problem for a degenerate parabolic equation are investigated. It is shown that solutions blow up regionally in finite tine. The size of blow-up sets is determined for radially symmetric cases.

Original languageEnglish
Pages (from-to)871-887
Number of pages17
JournalRoyal Society of Edinburgh - Proceedings A
Volume127
Issue number4
Publication statusPublished - 1997 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this